RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Simonov, Boris Vital'evich

Statistics Math-Net.Ru
Total publications: 39
Scientific articles: 39

Number of views:
This page:1718
Abstract pages:6607
Full texts:2111
References:801
Associate professor
Candidate of physico-mathematical sciences
E-mail: , ,

http://www.mathnet.ru/eng/person18360
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/232261

Publications in Math-Net.Ru
2020
1. A. A. Jumabayeva, B. V. Simonov, “Transformation of Fourier Series by Means of General Monotone Sequences”, Mat. Zametki, 107:5 (2020),  674–692  mathnet  elib; Math. Notes, 107:5 (2020), 740–758  isi  scopus
2. M. K. Potapov, B. V. Simonov, “Estimates of partial smoothness moduli in metrics $L_{p_1 \infty}$ and $L_{\infty p_2}$ by partial smoothness moduli in the metrics $L_{p_1 p_2}$”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2020, 1,  3–17  mathnet; Moscow University Mathematics Bulletin, 75:1 (2020), 1–15  isi  scopus
2019
3. M. K. Potapov, B. V. Simonov, “Nikolskii inequalities for trigonometric polynomes in different metrics”, Izv. Vyssh. Uchebn. Zaved. Mat., 2019, 1,  49–62  mathnet
4. M. K. Potapov, B. V. Simonov, “Strengthened Ul'yanov's inequalities for partial moduli of smoothness for functions from spaces with various metrics”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2019, 3,  26–38  mathnet  mathscinet  zmath; Moscow University Mathematics Bulletin, 74:3 (2019), 108–120  isi  scopus
2018
5. M. K. Potapov, B. V. Simonov, “Constructive characteristics of full modules of smoothness in mixed metric”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 3,  53–61  mathnet; Russian Math. (Iz. VUZ), 62:3 (2018), 45–52  isi  scopus
6. M. K. Potapov, B. V. Simonov, “Strengthened Ul'yanov's inequality for complete moduli of smoothness of functions from spaces with mixed metrics”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2018, 6,  8–20  mathnet  mathscinet  zmath; Moscow University Mathematics Bulletin, 73:6 (2018), 217–228  isi  scopus
7. M. K. Potapov, B. V. Simonov, “Estimates for mixed moduli of smoothness in $L_q$ metric via mixed moduli of smoothness in $L_1$ metric”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2018, 2,  12–26  mathnet  mathscinet  zmath; Moscow University Mathematics Bulletin, 73:2 (2018), 50–63  isi  scopus
2017
8. B. V. Simonov, I. E. Simonova, “A-integrability of sums of certain trigonometric series”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, 4,  50–58  mathnet; Russian Math. (Iz. VUZ), 61:4 (2017), 41–48  isi  scopus
9. M. K. Potapov, B. V. Simonov, “Interrelations between mixed moduli of smoothness in metrics of $L_p$ and $L_\infty$”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2017, 3,  21–35  mathnet  mathscinet; Moscow University Mathematics Bulletin, 72:3 (2017), 107–120  isi  scopus
2016
10. M. K. Potapov, B. V. Simonov, “Interrelations between full moduli of smoothness in the metrics of $L_1$ è $L_\infty$”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2016, 1,  16–24  mathnet  mathscinet; Moscow University Mathematics Bulletin, 71:1 (2016), 15–22  isi  scopus
2015
11. B. V. Simonov, I. E. Simonova, “Estimates of quasi-norms for a certain class of double sine series”, Contemporary Mathematics and Its Applications, 96 (2015),  132–142  mathnet
12. B. V. Simonov, V. A. Ivanyuk, I. E. Simonova, “Existence of best approximation elements in the spaces $L_{\varphi_+\varphi_-}$”, Contemporary Mathematics and Its Applications, 96 (2015),  112–131  mathnet
13. M. K. Potapov, B. V. Simonov, “Connection between moduli of smoothness in the metrics of $L_p$ and $C$”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2015, 1,  8–15  mathnet  mathscinet; Moscow University Mathematics Bulletin, 70:1 (2015), 6–13  isi  scopus
2014
14. M. K. Potapov, B. V. Simonov, “Properties of the mixed modulus of smoothness of positive order in a mixed metric”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2014, 6,  31–40  mathnet  mathscinet; Moscow University Mathematics Bulletin, 69:6 (2014), 258–266  scopus
15. M. K. Potapov, B. V. Simonov, “Properties of mixed moduli of smoothness of functions with lacunary Fourier coefficients”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2014, 1,  6–17  mathnet  mathscinet; Moscow University Mathematics Bulletin, 69:1 (2014), 5–15  scopus
2013
16. B. V. Simonov, “Sine and cosine series in $L_\varphi$ classes”, Izv. Vyssh. Uchebn. Zaved. Mat., 2013, 10,  24–42  mathnet; Russian Math. (Iz. VUZ), 57:10 (2013), 19–36  scopus
2012
17. B. V. Simonov, “Mixed Moduli of Smoothness in Mixed Metrics”, Mat. Zametki, 92:5 (2012),  747–761  mathnet  mathscinet  zmath  elib; Math. Notes, 92:5 (2012), 686–699  isi  elib  scopus
18. M. K. Potapov, B. V. Simonov, “Improvement of the Ul'yanov inequality for mixed moduli of smoothness for functions with lacunary Fourier coefficients”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2012, 1,  18–24  mathnet  mathscinet; Moscow University Mathematics Bulletin, 67:1 (2012), 16–22  scopus
2010
19. B. V. Simonov, “Embedding Nikol'skiĭclasses into Lorentz spaces”, Sibirsk. Mat. Zh., 51:4 (2010),  911–929  mathnet  mathscinet  elib; Siberian Math. J., 51:4 (2010), 728–744  isi  elib  scopus
20. M. K. Potapov, B. V. Simonov, S. Yu. Tikhonov, “Relations between mixed moduli of smoothness, and embedding theorems for Nikol'skii classes”, Tr. Mat. Inst. Steklova, 269 (2010),  204–214  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 269 (2010), 197–207  isi  elib  scopus
2009
21. M. K. Potapov, B. V. Simonov, S. Yu. Tikhonov, “Relations between moduli of smoothness in different metrics”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2009, 3,  17–25  mathnet  mathscinet  zmath
2008
22. B. V. Simonov, S. Yu. Tikhonov, “Embedding theorems in constructive approximation”, Mat. Sb., 199:9 (2008),  107–148  mathnet  mathscinet  zmath  elib; Sb. Math., 199:9 (2008), 1367–1407  isi  elib  scopus
23. M. K. Potapov, B. V. Simonov, S. Yu. Tikhonov, “An inequality of P. L. Ul’yanov”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2008, 3,  33–36  mathnet  mathscinet  zmath
2007
24. B. V. Simonov, “Trigonometric series in the Orlicz–Lorentz spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, 6,  64–76  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 51:6 (2007), 61–74
2005
25. B. V. Simonov, “Asymmetric approximations of functions of several variables in function spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, 8,  49–56  mathnet  mathscinet; Russian Math. (Iz. VUZ), 49:8 (2005), 46–52
26. M. K. Potapov, B. V. Simonov, S. Yu. Tikhonov, “Transformation of Fourier series using power and weakly oscillating sequences”, Mat. Zametki, 77:1 (2005),  99–116  mathnet  mathscinet  zmath  elib; Math. Notes, 77:1 (2005), 90–107  isi  scopus
2004
27. B. V. Simonov, “Trigonometric series with $(\vec{k},\vec{s})$-monotone coefficients in spaces with mixed quasinorm”, Sibirsk. Mat. Zh., 45:3 (2004),  658–675  mathnet  mathscinet  zmath; Siberian Math. J., 45:3 (2004), 541–556  isi
28. M. K. Potapov, B. V. Simonov, S. Yu. Tikhonov, “Embedding theorems for Besov–Nikol'skii and Weyl–Nikol'skii classes in a mixed metric”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2004, 5,  18–26  mathnet  mathscinet  zmath
2003
29. B. V. Simonov, “On trigonometric series with $(K,S)$-monotone coefficients in weighted spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, 5,  42–54  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 47:5 (2003), 39–51
30. B. V. Simonov, “On the Element of Best Nonsymmetric Approximation in Spaces with Nonsymmetric Quasinorm”, Mat. Zametki, 74:6 (2003),  902–912  mathnet  mathscinet  zmath; Math. Notes, 74:6 (2003), 853–863  isi
31. M. K. Potapov, B. V. Simonov, S. Yu. Tikhonov, “On the Besov and Besov–Nikol'skii Classes and on Estimates for the Mixed Moduli of Smoothness of Fractional Derivatives”, Tr. Mat. Inst. Steklova, 243 (2003),  244–256  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 243 (2003), 234–246
2001
32. A. B. Golovanchikov, I. E. Simonova, B. V. Simonov, “The solution of diffusion problem with integral boundary condition”, Fundam. Prikl. Mat., 7:2 (2001),  339–349  mathnet  mathscinet  zmath
1999
33. B. V. Simonov, “About one of Uljanov's theorems”, Fundam. Prikl. Mat., 5:4 (1999),  1159–1166  mathnet  mathscinet  zmath
1997
34. M. K. Potapov, B. V. Simonov, “On the relations between generalized classes of Besov–Nikol'skii and Weyl–Nikol'skii functions”, Tr. Mat. Inst. Steklova, 214 (1997),  250–266  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 214 (1996), 243–259
1995
35. M. K. Potapov, B. V. Simonov, “On estimates for the modules of the smoothness of the functions with transformed Fourier series”, Fundam. Prikl. Mat., 1:2 (1995),  455–469  mathnet  mathscinet  zmath
36. M. K. Potapov, B. V. Simonov, “Correlation between the Besov–Nikol'skii and Weyl–Nikol'skii classes of functions”, Trudy Mat. Inst. Steklov., 210 (1995),  218–238  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 210 (1995), 163–177
1993
37. I. E. Simonova, B. V. Simonov, “On the polynomial of best nonsymmetric approximation in an Orlicz space”, Izv. Vyssh. Uchebn. Zaved. Mat., 1993, 11,  50–56  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 37:11 (1993), 48–54
1989
38. B. V. Simonov, “The polynomial of least deviation in an Orlicz space”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 10,  47–51  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:10 (1989), 60–65
1983
39. B. V. Simonov, “Some properties of transformed Fourier series”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1983, 2,  58–61  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020